# SDR DALA2022070604689

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 27,993 hours, 10,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2306860) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP ROW 33 AND AFT. REPLACED EMERGENCY LIGHT BATTERY AT POWER SUPPLY (AFT RT) M1672. OPS CK GOOD. REF B737 AMM 33-51.
